# SDR VNAA2022080999926

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 13,409 hours, 12,107 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: SH6903320217
- Condition: Corroded
- Location: Zone 100
- Component part number: SH6903320217
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER AUTOMATIOC DIRECTION FINDER ANTENNA REMOVAL, CORROSION AND WEAR WAS FOUND ON THE FUSELAGE SKIN (SETTLEMENT AREA OF ADF ANTENNA)   FUSELAGE SKIN (SETTLEMENT AREA OF ADF ANTENNA) WAS REPAIRS PER EA 22-C9-53-0880 REV IR
